# SDR JJBA2018113016018

- Difficulty date: November 16, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FR21 TO FR22 ON RH IB CENTER OMEGA BEAM GUSSET. REMOVED AND REPLACED RH IB CTR OMEGA BEAM GUSSET FR21-22.
